中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Topological quantization of k-dimensional topological defects and motion equations
作者: Yang, GH ;  Jiang, Y ;  Duan, YS
刊名: CHINESE PHYSICS LETTERS
出版日期: 2001
卷号: 18, 期号:5, 页码:631-633
关键词: SPACE-TIME DEFECTS ;  GAUGE FIELD-THEORY ;  DISCLINATION CONTINUUM ;  COORDINATE CONDITION ;  LINEAR DEFECTS ;  TENSOR CURRENT ;  P-BRANES ;  BIFURCATION ;  STRINGS ;  DISLOCATION
学科分类: Physics
通讯作者: Yang, GH , Shanghai Univ, Dept Phys, Shanghai 200436, Peoples R China.
部门归属: Shanghai Univ, Dept Phys, Shanghai 200436, Peoples R China; Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China; Lanzhou Univ, Inst Theoret Phys, Lanzhou 730000, Peoples R China
英文摘要: Using the phi -mapping method and kth-order topological tenser current theory, we present a unified theory of describing k-dimensional topological defects and obtain their topological quantization and motion equations. It is shown that the inner structure of the topological tenser current is just the dynamic form of the topological defects, which are generated from the zeros of the m-component order parameter vector held. In this dynamic form, the topological defects are topologically quantized naturally and the topological quantum numbers are determined by the Hopf indices and the Brouwer degrees. As the generalization of Nielsen's Lagrangian and Nambu's action for strings, the action and the motion equations of the topological defects are also derived.
收录类别: SCI
WOS记录号: WOS:000169168500003
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12755
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Topological quantization of k-dimensional topological defects and motion equations.pdf(200KB)----开放获取View Download

Recommended Citation:
Yang, GH,Jiang, Y,Duan, YS. Topological quantization of k-dimensional topological defects and motion equations[J]. CHINESE PHYSICS LETTERS,2001,18(5):631-633.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Yang, GH]'s Articles
 [Jiang, Y]'s Articles
 [Duan, YS]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Yang, GH]‘s Articles
 [Jiang, Y]‘s Articles
 [Duan, YS]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Topological quantization of k-dimensional topological defects and motion equations.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace